Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 50, NWS Wilmington, NC

June 30, 2007Dillon County, South Carolina; Robeson County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 30, 2007, 4:58 PM EDT for Dillon County, South Carolina; Robeson County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2007, 4:58 PM EDT (20:58 UTC)
Expired
Jun 30, 2007, 5:45 PM EDT
In force
47 min
Issued by
NWS Wilmington, NC
Area
Counties, with a storm outline in the text

Counties Robeson County, NC, Dillon County, SC

The radar

The Wilmington radar (KLTX), 76 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 2:46 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1065 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KILM 302100
SVRILM
NCC155-SCC033-302145-
/O.NEW.KILM.SV.W.0050.070630T2058Z-070630T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
459 PM EDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DILLON COUNTY IN NORTHEAST SOUTH CAROLINA
  SOUTHERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 545 PM EDT

* AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  FAIRMONT TO LAKE VIEW...MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   BARNESVILLE BY 505 PM...
   KEMPER BY 505 PM...
   MARIETTA BY 505 PM...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

HAIL UP TO THE SIZE OF NICKELS AND WINDS GREATER THAN 60 MILES AN 
HOUR ARE EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY 
STRUCTURE UNTIL THE STORM HAS PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

LAT...LON 3450 7890 3446 7894 3427 7913 3429 7920
      3431 7936 3452 7916

$$

SRP
2 follow-up statements
000 
WWUS52 KILM 302123
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
523 PM EDT SAT JUN 30 2007

NCC155-SCC033-302145-
/O.CON.KILM.SV.W.0050.000000T0000Z-070630T2145Z/
ROBESON NC-DILLON SC-
523 PM EDT SAT JUN 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT 
FOR SOUTHEASTERN DILLON AND SOUTHERN ROBESON COUNTIES...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED FROM NEAR BARNESVILLE TO LAKE VIEW AND HIGHWAY 9 SOUTH OF 
LAKE VIEW...MOVING SOUTHEAST AT 15 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR NORTHEAST SOUTH CAROLINA.

LAT...LON 3442 7899 3441 7900 3440 7900 3436 7905
      3435 7905 3427 7913 3430 7921 3443 7908

$$

SRP
000 
WWUS52 KILM 302147
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
546 PM EDT SAT JUN 30 2007

NCC155-SCC033-302151-
/O.EXP.KILM.SV.W.0050.000000T0000Z-070630T2145Z/
ROBESON NC-DILLON SC-
546 PM EDT SAT JUN 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DILLON AND 
SOUTHERN ROBESON COUNTIES EXPIRES AT 545 PM EDT...

AT 545 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING 
HAS MOVED INTO HORRY COUNTY...THEREFORE THE WARNING WAS ALLOWED TO 
EXPIRE FOR ROBESON AND DILLON COUNTIES.

IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR NORTHEAST SOUTH CAROLINA.

LAT...LON 3442 7899 3441 7900 3440 7900 3436 7905
      3435 7905 3427 7913 3430 7921 3443 7908

$$

SRP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:57 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 30, 3:57 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
357 PM EDT SAT JUN 30 2007

.SYNOPSIS...
A COLD FRONT WILL PUSH SLOWLY SOUTH THROUGH THE REGION THROUGH
SUNDAY BEFORE MOVING SOUTH OF THE AREA SUNDAY NIGHT. HIGH
PRESSURE WILL BUILD INTO THE AREA MONDAY AND TUESDAY AND END UP
OFF SHORE BY THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF OUR FORECAST AREA IN
SOUTH CAROLINA. THUNDERSTORMS ARE DEVELOPING ALONG AND S OF
PRE-FRONTAL TROUGH WHICH HAS EDGED INTO EXTREME N PORTIONS OF THE
FORECAST AREA LATE THIS AFTERNOON.

ATMOSPHERE WILL REMAIN VERY MOIST AND UNSTABLE ALONG AND SOUTH OF
THIS BORDER. PRECIPITABLE WATERS WILL BE ALMOST 2.25 INCHES AND
CAPES OVER 3000 J/KG. HOWEVER...WET BULB ZEROS OVER 13 KFT AND -20
DEG ISOTHERM ABOUT 27 KFT AND SO LARGE HAIL SHOULD BE ISOLATED.
WINDS ALOFT... SHEAR AND LAPSE RATES ALSO DO NOT STAND OUT AS
POINTING TO A WIDESPREAD SEVERE WEATHER OUTBREAK. MAIN RISK SHOULD
BE TOO MUCH RAIN IN TOO SHORT A PERIOD OF TIME...PERHAPS UP TO
AROUND 3 INCHES GIVEN STORM MOTIONS OF 330 DEG AT 7 KT (0-6KM)...
AND FREQUENT CLOUD TO GROUND LIGHTNING AS WAS THE CASE YESTERDAY.
WET MICROBURSTS ARE A DISTINCT POSSIBILITY THOUGH 800 PM AND MAY
PRODUCE BRIEF DAMAGING WIND GUSTS MAINLY ACROSS SOUTH CAROLINA.
THESE THUNDERSTORMS WILL DRIFT TO THE SE INTO THIS EVENING.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
NAM AND GFS IN FAIRLY GOOD AGREEMENT SHOWING FROPA SUNDAY
AFTERNOON INTO EARLY EVENING WITH WINDS SHIFTING AROUND TO THE
NORTH. MOISTURE AND PCP CHANCES WILL DIMINISH THROUGH SUNDAY
AFTERNOON. PCP WATER DECREASES FROM 2 INCHES 18Z SUNDAY TO CLOSE
TO ONE INCH BY MIDNIGHT. BY EARLY MONDAY HIGH PRESSURE WILL BUILD
IN FROM THE NORTH. WINDS WILL BE N-NE WITH GOOD AMOUNT OF DRY AIR
MOVING IN AT LOW LEVELS. DEWPOINTS SHOULD BE A GOOD 10 DEGREES
LOWER ON MONDAY THAN ON SUNDAY. LOWER MAX TEMPS THROUGH SUNDAY DUE
MAINLY TO CLOUD COVER....BUT BY MONDAY COOLER AIR BEHIND THE FRONT
WILL SETTLE INTO THE AREA PRODUCING MAX TEMPS ABOUT 5 DEGREES
BELOW NORMAL.

&&

.LONG TERM.../TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL BE THE MAIN WEATHER FEATURE AFFECTING THE AREA
TUESDAY THROUGH THURSDAY.  THE HIGH WILL RIDGE INTO THE AREA FROM
THE NORTH TUESDAY AND SHIFT OFF THE COAST FOR WEDNESDAY AND
THURSDAY.  A COLD FRONT WILL APPROACH FROM THE NW THURSDAY NIGHT AND
MOVE SLOWLY INTO THE AREA FRIDAY AND SATURDAY.  DRY WEATHER IS
EXPECTED TUESDAY.  AS FLOW BECOMES SE WED AND SW FOR THU...COULD SEE
ISOLATED THUNDERSTORMS EACH DAY BUT EXPECTED COVERAGE DOES NOT
WARRANT MENTION IN THE FORECAST AT THIS TIME.  COULD SEE MORE
SCATTERED ACTIVITY IN ASSOCIATION WITH THE FRONT ON FRIDAY AND
SATURDAY.  PLAN TO CARRY SLIGHTLY HIGHER POPS FOR SATURDAY DUE TO
THE FRONT BEING IN THE FORECAST AREA RATHER THAN UPSTREAM OF IT.
MAXIMUMS SHOULD BE NEAR CLIMATOLOGICAL VALUES TUESDAY AND SATURDAY
WITH SLIGHTLY WARMER THAN NORMAL NUMBERS EXPECTED FOR WEDNESDAY
THROUGH FRIDAY.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
NO MAJOR CHANGES TO PREVIOUS TAFS. STORMS WILL DEVELOP THROUGH THE
AFTERNOON AND SHOULD CONTINUE THROUGH THE EARLY EVENING. MODELS
INDICATE FROPA WILL NOT BE UNTIL MID DAY/EARLY AFTERNOON
SUNDAY...AND UNTIL THIS HAPPENS...RISK FOR STORMS WILL REMAIN.
CEILINGS SHOULD ONLY BRIEFLY GO MVFR IN SHOWERS...HOWEVER
VISIBILITIES COULD GO IFR/LIFR WITH ALL THE PRECIPITABLE WATER.

LEFTOVER STORMS POSSIBLE SUNDAY AFTERNOON...WITH ONLY ISOLATED
CONVECTION POSSIBLE MONDAY OVER SOUTHERN PORTION OF THE CWA.

&&

.MARINE...
NEAR TERM /THROUGH 6 AM SUNDAY/...
SEVERE THUNDERSTORM WATCH IN EFFECT FROM LITTLE RIVER INLET TO SOUTH
SANTEE RIVER AND OUT 20 NM.

GRADIENT SHOULD CONTINUE TO TIGHTEN UP AHEAD OF PRE-FRONTAL TROUGH
AND ASSOCIATED CONVECTION. WILL CAP SUSTAINED WINDS AT AROUND 15 TO
20 KT...BUT MENTION HIGHER GUSTS...ESPECIALLY FOR AREAS N OF LITTLE
RIVER INLET. SEAS WILL RESPOND TO STRONGER WINDS AND SCATTERED
THUNDERSTORMS AND WITH ADDITION OF SE SWELL...MAY SEE SOME 5 FOOTERS
OUT NEAR 20 NM AS HEALTHY SE SWELL PERSISTS THIS PERIOD...BUT
OVERALL SEAS WITHIN 20 NM WILL BE 3 TO 4 FEET.

SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AHEAD OF THE FRONT ON SUNDAY WINDS WILL REMAIN AROUND 10 KTS OR
LESS AND SEAS WILL RUN 2 TO 4 FT. SOUTHWEST WINDS EARLY SUNDAY
WILL BEGIN TO SHIFT AROUND TO THE WEST AND THEN TO THE NORTH BY
SUNDAY NIGHT AS FRONT PUSHES SOUTH OF AREA. COOLER AND DRIER AIR
WILL MOVE IN BY EARLY MONDAY. N-NE WINDS WILL INCREASE TO 15 TO 25
KTS SUNDAY NIGHT INTO MONDAY INCREASING SEAS TO AROUND 5 FT IN THE
OFF SHORE WATERS.

NE WINDS AROUND 15 KT MONDAY WILL DECREASE TO ABOUT 10 KT AND
VEER AROUND FROM NE TO E BY EARLY TUESDAY.

LONG TERM /TUESDAY THROUGH THURSDAY/...
LIGHT E TO SE WINDS TUESDAY WILL BECOME SE TO S WEDNESDAY AND S
TO SW THURSDAY. SEAS SHOULD RUN 3 FT OR LESS THROUGH THE FORECAST
PERIOD.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...RGZ
NEAR TERM...RJD
SHORT TERM...RGZ
LONG TERM...RAN
AVIATION...HDL
Hazardous weather outlook, Jun 30, 3:29 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
329 PM EDT SAT JUN 30 2007

AMZ250-252-011930-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
329 PM EDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS WILL CONTAIN
TORRENTIAL RAIN REDUCING VISIBILITIES TO LESS THAN 1 NM AND
FREQUENT LIGHTNING. HAIL AND STRONG GUSTY WINDS MAY ALSO ACCOMPANY
SOME OF THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN INITIATED.

NCZ097-101-011930-
PENDER-NEW HANOVER-
329 PM EDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH RISK OF RIP CURRENTS THROUGH EARLY THIS EVENING.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING.
SOME STORMS MAY BE STRONG WITH FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAIN MAY ALSO MAKE TRAVEL DIFFICULT DUE TO PONDING OF WATER
ON ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN INITIATED.

NCZ100-011930-
BRUNSWICK-
329 PM EDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MODERATE RISK OF RIP CURRENTS THROUGH EARLY THIS EVENING.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING.
SOME STORMS MAY BE STRONG WITH FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAIN MAY ALSO MAKE TRAVEL DIFFICULT DUE TO PONDING OF WATER
ON ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN INITIATED.

NCZ087-096-099-011930-
ROBESON-BLADEN-COLUMBUS-
329 PM EDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING.
SOME STORMS MAY BE STRONG WITH FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAIN MAY ALSO MAKE TRAVEL DIFFICULT DUE TO PONDING OF WATER
ON ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN INITIATED.

SCZ017-023-024-032-033-039-011930-
MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-
329 PM EDT SAT JUN 30 2007

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME
OF STORMS MAY BE SEVERE WITH DAMAGING WINDS AND HAIL. FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN WILL ACCOMPANY SOME OF
THE THUNDERSTORMS. PONDING OF WATER IN LOW LYING AND POOR
DRAINAGE AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN INITIATED.

SCZ034-046-011930-
HORRY-GEORGETOWN-
329 PM EDT SAT JUN 30 2007

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

MODERATE RISK OF RIP CURRENTS THROUGH EARLY THIS EVENING.

SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME
OF STORMS MAY BE SEVERE WITH DAMAGING WINDS AND HAIL. FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN WILL ACCOMPANY SOME OF
THE THUNDERSTORMS. PONDING OF WATER IN LOW LYING AND POOR
DRAINAGE AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN INITIATED.

AMZ254-256-011930-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
329 PM EDT SAT JUN 30 2007

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND TONIGHT. SOME OF THE THUNDERSTORMS WILL CONTAIN
TORRENTIAL RAIN REDUCING VISIBILITIES TO LESS THAN 1 NM AND
FREQUENT LIGHTNING. HAIL AND STRONG GUSTY WINDS MAY ALSO ACCOMPANY
SOME OF THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN INITIATED.

RJD

In the hours before

Special weather statement, Jun 30, 2:51 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
251 PM EDT SAT JUN 30 2007

NCZ099-100-SCZ034-301945-
COLUMBUS-BRUNSWICK-HORRY-
251 PM EDT SAT JUN 30 2007

AT 250 PM...WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS OVER NORTHERN HORRY...SOUTHERN COLUMBUS AND WESTERN
BRUNSWICK COUNTIES.  THE STORMS WERE MOVING TO THE EAST-SOUTHEAST
AROUND 10 MPH AND COULD AFFECT CONWAY...LITTLE RIVER...MYRTLE
BEACH...NORTH MYRTLE BEACH...RED HILL...ADRIAN...ALLSBROOK...ASH...
BAYBORO...BETHEL...BROOKSVILLE AND BUGHILL THROUGH 4 PM.

THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING SMALL HAIL...
WINDS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING.

THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL OF UP TO ONE TO TWO
INCHES INCHES PER HOUR. THIS COULD CAUSE PONDING OF WATER ON
ROADWAYS.

&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

RAN
Special weather statement, Jun 30, 3:43 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
343 PM EDT SAT JUN 30 2007

NCZ087-SCZ017-023-024-302045-
ROBESON-MARLBORO-DILLON-DARLINGTON-
343 PM EDT SAT JUN 30 2007

AT 340 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM NEAR MCCOLL TO
BENNETTSVILLE AND SOCIETY HILL TO NEAR HARTSVILLE...MOVING SOUTHEAST
AT 15 MPH. THROUGH 445 PM EDT...THESE THUNDERSTORMS WILL AFFECT
COMMUNITIES FROM DARLINGTON TO DILLON AND LUMBERTON.

THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING SMALL
HAIL...WINDS IN EXCESS OF 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING.

RESIDENTS SHOULD REMAIN INDOORS UNTIL THESE STORMS PASS. STAY TUNED
TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES.

SRP
Special weather statement, Jun 30, 3:50 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
350 PM EDT SAT JUN 30 2007

NCZ096-097-099>101-SCZ034-302045-
COLUMBUS-BLADEN-PENDER-NEW HANOVER-BRUNSWICK-HORRY-
350 PM EDT SAT JUN 30 2007

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS OVER BLADEN...PENDER...COLUMBUS...
BRUNSWICK AND HORRY COUNTIES.  THE STORMS WERE MOVING TO THE EAST AT
10 TO 15 MPH.

COMMUNITIES IN THE PATH OF THESE STORMS INCLUDE
ELIZABETHTOWN...BURGAW...HAMPSTEAD...WILMINGTON...CAROLINA
BEACH...CONWAY...GARDEN CITY...LITTLE RIVER...LONG  BEACH...NORTH
MYRTLE BEACH...MYRTLE GROVE...NORTH MYRTLE BEACH...OAK ISLAND AND
OGDEN.

THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING SMALL HAIL...
WINDS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING.

THESE THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL OF ONE TO TWO
INCHES OF RAIN IN AN HOUR.  THIS COULD CAUSE PONDING OF WATER ON
ROADWAYS.

&&
STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

RAN
Special weather statement, Jun 30, 4:28 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
428 PM EDT SAT JUN 30 2007

NCZ087-SCZ024-033-302130-
ROBESON-DILLON-MARION-
428 PM EDT SAT JUN 30 2007

...STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIKELY WITH
THUNDERSTORMS AFFECTING PORTIONS OF THE PEE DEE AND LUMBERTON
AREAS...

AT 427 PM EDT...STRONG THUNDERSTORMS WERE LOCATED FROM NEAR OAK
GROVE TO DILLON AND PURVIS...MOVING EAST AND SOUTHEAST AT 15 TO 20
MPH. THESE THUNDERSTORMS HAVE THE CAPABILITY TO PRODUCE WIND GUSTS
TO AROUND 50 MPH...SMALL HAIL...AND VERY FREQUENT CLOUD TO GROUND
LIGHTNING.

THROUGH 530 PM EDT...THESE THUNDERSTORMS WILL AFFECT MANY LOCATIONS
IN DILLON AND ROBESON COUNTIES INCLUDING LATTA...DILLON...HAMER...
MARIETTA...FAIRMONT...AND ROWLAND. IN ADDITION...THE STRONG
THUNDERSTORMS WILL AFFECT NORTHERN PORTIONS OF MARION COUNTY FROM
SELLERS TO MULLINS AND NICHOLS.

RESIDENTS SHOULD REMAIN INDOORS AND AWAY FROM UNGROUNDED METAL
OBJECTS UNTIL THE STORMS PASS. STAY TUNED TO NOAA WEATHER RADIO ALL
HAZARDS FOR FURTHER DETAILS OR UPDATES.

SRP

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:21 PM EDTMarine Weather StatementILM114 min
Jun 30, 5:24 PM EDTSevere Thunderstorm WarningILMHorry45 min
Jun 30, 10:18 AM EDTCoastal Flood StatementILM10 hr

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.